# SDR JJBA20241101018

- Difficulty date: October 31, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N11184
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500917
- Aircraft time: 42,653 hours, 28,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS OUT, SUSPECT BATTERY 2 TO BE BAD. FOUND #2 EMERGENCY LIGHT BATTERY DISCONNECTED. RECONNECTED BATTERY. OPS CHECK SAT.
